# SDR CA120726004

- Difficulty date: July 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Engine: Ge CFM567B24
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: High Pressure
- Location: Nr 2 Engine
- Part time: 390 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) JULY 23, 2012, DUE TO A RECENTLY INSTALLED NR 2 ENGINE EXPERIENCING HIGHER THAN NORMAL ENGINE OIL PRESSURES, IT WAS DECIDED THAT A SCHEDULE MAINTENANCE VISIT WOULD TAKE PLACE TO INVESTIGATE THE ISSUE FURTHER.  THE FOLLOW REQUEST WAS MADE BY THE RELIABILITY DEPARTMENT, ENGINE NR 2 HAS HAD AN INCREASE IN OIL PRESSURE GREATER THAN 10PSI SINCE INSTALL.  TROUBLESHOOTING HAS FAILED TO IDENTIFY THE CAUSE. PLEASE ACCESS THE TURBINE REAR FRAME SUMP AREA AND EXAMINE SUPPLY, SCAVENGE LINES AND NIPPLES FOR SIGNS OF CONTAMINATION OR BLOCKAGE. REFER TO AMM 72-56-00-000-802 AND SB 79-0017 FOR DETAILED INSTRUCTION.  THE FOLLOWING FINDINGS AND CORRECTIVE ACTIONS WERE CARRIED OUT.  MAINTENANCE ACCESSED THE NR 2 ENGINE TURBINE REAR FRAME SUMP AREA AND FOUND THE AFT BEARING SUMP OIL SUPPLY TUBE NIPPLE BLOCKED WITH A SAFETY CABLE COLLAR. MAINTENANCE REMOVED THE BLOCKAGE AND REPLACED THE NIPPLE, OIL SUPPLY TUBE, AND DAMPING TUBE IAW AMM 72-56-00-400-801-F00.  CARRIED OUT HIGH POWER ENGINE RUNS TO CONFIRM THAT NR 2 ENGINE OIL PRESSURES MATCHES NR 1 ENGINE IAW AMM 72-00-00.  NIPPLE PN 305-050-003-0, BN 2555915, OIL TUBE PN 340-178-001-0, BN 2538149, PACKING PN 649-393-271-0, BN 2070177, GASKET, PN 335-108-001-0, BN 2285945.  THE ACFT WAS THEN RETURNED TO SERVICE. CFM MADE THE FOLLOWING RECOMMENDATIONS WHICH WERE COMPLIED WITH: CFM RECOMMENDS REDUCE MCD INSPECTION INTERVAL TO 50-70 HRS FOR 3 CONSECUTIVE TIMES, THEN CHANGE TO 150 HR INTERVAL FOR 3 MORE CONSECUTIVE TIMES, IF NO MCD FINDING, THEN RETURN TO NORMAL MCD INSPECTION INTERVAL.
